# SDR CA040923002

- Difficulty date: September 16, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397ST712B
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE 50 HRS INSPECTION OF THE AIRCRAFT, DURING ENGINE CYLINDER COMPRESSION TEST,  MADE ENGINE SB M91-6, AND THE TEST FAILED BECAUSE FOUND AIR LEAK AT THE JUNCTION OF THE CYLINDER BARREL AND THE TOP CYLINDER HEAD (BETWEEN FINS).  THE ENGINE AND CYLINDER HAD ONLY 90.5 HRS.  REPLACED CYLINDER AND RETURNED AIRCRAFT TO SERVICE AFTER THE INSPECTION.
